MAUDE Adverse Event Report: ABBOTT VASCULAR MINI TREK RX OTW BALLOON DILATATION CATHETER; CORONARY DILATATION CATHETER

ABBOTT VASCULAR MINI TREK RX OTW BALLOON DILATATION CATHETER; CORONARY DILATATION CATHETER
Model Number 1012403-08A
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported balloon rupture appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the mildly tortuous and mildly calcified right coronary artery.The mini trek balloon was advanced without issue to the lesion and ruptured during the first inflation at 8 atmospheres.The device was removed without issue.There was no reported adverse patient effect or a clinically significant delay in the procedure.A non-abbott balloon dilatation catheter was used to complete the procedure.No additional information was provided.

Brand Name
MINI TREK RX OTW BALLOON DILATATION CATHETER
Common Device Name
CORONARY DILATATION CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10067932
Report Number2024168-2020-04366
Device Sequence Number16335089
Product Code LOX
UDI-Device Identifier08717648180866
UDI-Public08717648180866
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K110617
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number1012403-08A
Device Catalogue Number1012403-08A
Device Lot Number91213G1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/28/2020
Initial Report FDA Received Date05/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1